Ask an expert
Question

27 Jul 2006

Keflex & Cyclimycin?
I've been prescribed generic Keflex (Ibilex) for an ear infection and have been taking it for 4 days now. I usually take Cyclimycin for a skin problem (acne).

Since taking the Keflex I have fever and headache and extreme tiredness. I stopped taking the Cyclimycin for 4 days now and my skin really erupted.

Can I take the Keflex and Cyclimycin together or will there be an adverse reaction?
Answer 450 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Cindy
See http://www.drugs.com/keflex.html
Rather not take the two antibiotics together.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9470 votes
No
68% - 20279 votes
Vote